# SDR AALA20130310004

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 35,894 hours, 15,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HOLES, LEFT BUTTLINE 45.5, CRACKED IN 4 HOLES COMMON TO SPLICE STRAP.  ACCOMPLISHED REPAIR PER EA B737-53-028710.
